# SDR ABXA050022

- Difficulty date: January 22, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,233 hours, 66,791 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Part number: 7000010101
- Part serial: 9364
- Condition: Defective
- Location: Nlg
- Part time: 3,529 hours, 3,629 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE RED WARNING LIGHT ILLUMINATED DURING UPLATCH CHECK (APPROX 10,000 FT MSL), COMPLIED WITH ABNORMAL.  RECYCLED LANDING GEAR AND GOT GOOD DOWN AND LOCK (GREEN INDICATORS) WHEN THE LANDING GEAR WAS RETRACTED, THE NOSE GEAR UNSAFE LIGHT CAME ON AGAIN AND REMAINED ON.  GEAR EXTENSION FOR LANDING WAS NORMAL.  FOUND NOSE GEAR UPLOCK SWITCH BAD, INTERMITTENT OPERATION.  REMOVED AND REPLACED NOSE GEAR UPLOCK SWITCH IAW ABX DC-9 AMM 32-60-01-2-0101.  OPS CHECKED GOOD IAW ABX DC-9 AM 32-60-00-1-0101.
